Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the cause of severe headache and how can I get relief from it ?

Good morning sir i m sunitha 21yrs old working in call center from last 1and half yr onwards im suffering from seviour headache problem, so plz give my some suggestions for my problem
Asked On : Tue, 26 Jul 2011
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Good Morning

Sunitha take this Bella 30+ glonine 6+30+Gels 3x every 6 hours
It is better you consult to a homeopahtic doctor. Did you checked your eye sight?
Answered: Tue, 26 Jul 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
best thing will have to get a check up and make sure you are not having any organic illness ,like refrctory error 'high blood pressure etc
once it is known that you are having headache that may be migrane take treatment accordingly
try to avoid situations where headache is precipitated and take medicines as advised
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor